# SDR CALA9801716

- Difficulty date: September 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN OUTBOARD TRAILING EDGE ATTACH ANGLE AT RT WING NR 8 FLAP TRACK.  THE ATTACH ANGLE WAS REMOVED AND REPLACED IAW SRM 51-30-2, 51-40-3, 51-10-2, AND MM 51-20-11.
